BibTeX record journals/moc/TaoV10

download as .bib file

@article{DBLP:journals/moc/TaoV10,
  author    = {Terence Tao and
               Van H. Vu},
  title     = {Smooth analysis of the condition number and the least singular value},
  journal   = {Math. Comput.},
  volume    = {79},
  number    = {272},
  pages     = {2333--2352},
  year      = {2010},
  url       = {https://doi.org/10.1090/S0025-5718-2010-02396-8},
  doi       = {10.1090/S0025-5718-2010-02396-8},
  timestamp = {Sun, 28 May 2017 13:23:41 +0200},
  biburl    = {https://dblp.org/rec/journals/moc/TaoV10.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics